# SDR P5CA2024092000023

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 51,960 hours, 7,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H NLG STRUT DOOR UPPER - EMERGENCY INERTIA REEL LIGHT (L6690) INOP( R/H NLG STRUT DOOR UPPER EMERGENCY INERTIA REEL LIGHT L6690 LAMP REPLACED IAW AMM 33-51-09 REV 45 & OPS CHECK GOOD )
